# SDR O9IA2018091200001

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 35426
- Aircraft time: 15,311 hours, 12,675 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT MAIN TIRES BLOWN ON THE TAKE OFF ROLL ON RUNWAY 33.  ABORTED TAKEOFF AND STOPPED ON THE RUNWAY.  SHUT DOWN THE AIRCRAFT TO INSPECT THE WHEELS.  IT WAS NOTED THAT BOTH TIRES WERE BLOWN AND THE RIMS AND BRAKES HAD BEEN WORN DOWN BY CONTACT WITH THE RUNWAY.  MX JACKED THE AIRCRAFT ON THE RUNWAY, PULLED THE DAMAGED WHEELS AND BRAKES FROM THE AXLE, DID A PRELIMINARY INSPECTION OF THE GEAR AREA, AND INSTALLED BRAKES AND WHEELS FROM STOCK.  CAUSE OF THE TIRES BLOWING APPEARS TO BE FROM ONE OF THE TIRES SHEDDING ITS ENTIRE TREAD, AS IT WAS LOCATED ON THE RUNWAY ALL IN ONE PIECE NEAR THE START OF THE TAKEOFF ROLL.  LOSS OF THE ONE TIRE AND RIDING ON THE REMAINING SINGLE TIRE WITH A FULL LOAD OF FUEL MOST LIKELY CAUSED THE SECOND TIRE TO BLOW.
